Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by kathyba on January 25, 2005, at 17:36:47

In reply to Re: Effexor withdrawal - very bad news worm, posted by Fathe on January 24, 2005, at 21:28:16

I faxed my doctor a memo telling him what I was going through (although I took 37.5mg of Effexor with my wellbutrin on Sat and Sun). He said that he hadn't had any problem with patients having bad withdrawal symptoms (what do have patients have that I don't to handle this) but that he was sorry. He read some of the articles I faxed him (the FDA notice about Effexor from 2000) and he said he would let me have the 25mg of Effexor tablets so I can wean off more slowly.

So I am now going to take my 150mg Wellbutrin with 12.5mg of Effexor in the am and 12.5 in the pm. I'll try that for a week and then maybe try to cut out another 1/4 of a pill. We'll see. -Kathy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kathyba thread:1016
URL: http://www.dr-bob.org/babble/20050124/msgs/447606.html